Alert archive / Florida / Tornado Warnings in 2022

Tornado Warning 20, NWS Jacksonville, FL

August 21, 2022Duval County, Saint Johns County, Florida

NWS Jacksonville, FL issued this tornado warning at Aug 21, 2022, 5:39 PM EDT for Duval County, Saint Johns County, Florida. It was in force for 21 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 21, 2022, 5:39 PM EDT (21:39 UTC)
Expired
Aug 21, 2022, 6:00 PM EDT
In force
21 min
Issued by
NWS Jacksonville, FL
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Duval County, FL, Saint Johns County, FL

The radar

The Jacksonville radar (KJAX), 45 km from the middle of the area, began a volume at 21:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 21, 5:45 PM EDTHAIL 0.252 N Fruit Cove, FLREPORT OF PEA SIZED 1/4 INCH HAIL.
Aug 21, 5:48 PM EDTHAIL 0.253 Ne Fruit Cove, FLPEA SIZE HAIL 1/4 INCH REPORTED IN JULINGTON CREEK.
Aug 21, 5:50 PM EDTTSTM WND DMG2 Ese Mandarin, FLREPORT OF TREE DOWN DUE TO THUNDERSTORM WINDS.
Aug 21, 5:50 PM EDTHAIL 0.253 Ese Mandarin, FLPEA SIZE 1/4 INCH HAIL REPORTED FROM CLARKS FISH CAMP.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 9.7 hours before the alert went out and 47 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2022-08-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1658 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2022-08-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 38 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1658 J/kg
Mixed-layer CIN
-40 J/kg
Mixed-layer LCL
920 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
38 m²/s²
0-3 km storm-relative helicity
26 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

708 
WFUS52 KJAX 212139
TORJAX
FLC031-109-212200-
/O.NEW.KJAX.TO.W.0020.220821T2139Z-220821T2200Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Jacksonville FL
539 PM EDT Sun Aug 21 2022

The National Weather Service in Jacksonville has issued a

* Tornado Warning for...
  Northwestern St. Johns County in northeastern Florida...
  Southern Duval County in northeastern Florida...

* Until 600 PM EDT.
    
* At 538 PM EDT, a severe thunderstorm capable of producing a tornado
  was located over Fruit Cove, and is nearly stationary.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Green Cove Springs and Switzerland around 600 PM EDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 2999 8164 3001 8168 3003 8169 3007 8169
      3008 8168 3012 8168 3014 8169 3017 8169
      3016 8157 3011 8154
TIME...MOT...LOC 2138Z 065DEG 4KT 3011 8163 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

SANDRIK
3 follow-up statements
161 
WWUS52 KJAX 212146
SVSJAX

Severe Weather Statement
National Weather Service Jacksonville FL
546 PM EDT Sun Aug 21 2022

FLC031-109-212200-
/O.CON.KJAX.TO.W.0020.000000T0000Z-220821T2200Z/
St. Johns FL-Duval FL-
546 PM EDT Sun Aug 21 2022

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 600 PM EDT FOR
NORTHWESTERN ST. JOHNS AND SOUTHERN DUVAL COUNTIES...
    
At 545 PM EDT, a severe thunderstorm capable of producing a tornado
was located over Fruit Cove, and is nearly stationary.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  Green Cove Springs and Switzerland around 600 PM EDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 2999 8164 3001 8168 3003 8169 3007 8169
      3008 8168 3012 8168 3014 8169 3017 8169
      3016 8157 3011 8154
TIME...MOT...LOC 2145Z 065DEG 4KT 3011 8164 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

SANDRIK
878 
WWUS52 KJAX 212151
SVSJAX

Severe Weather Statement
National Weather Service Jacksonville FL
551 PM EDT Sun Aug 21 2022

FLC031-109-212200-
/O.CON.KJAX.TO.W.0020.000000T0000Z-220821T2200Z/
St. Johns FL-Duval FL-
551 PM EDT Sun Aug 21 2022

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 600 PM EDT FOR
NORTHWESTERN ST. JOHNS AND SOUTHERN DUVAL COUNTIES...
    
At 551 PM EDT, a severe thunderstorm capable of producing a tornado
was located over Fruit Cove, and is nearly stationary.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  Switzerland around 605 PM EDT.
  Green Cove Springs around 615 PM EDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 2999 8164 3001 8168 3003 8169 3007 8169
      3008 8168 3012 8168 3014 8169 3017 8169
      3016 8157 3011 8154
TIME...MOT...LOC 2151Z 065DEG 4KT 3011 8165 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

SANDRIK
837 
WWUS52 KJAX 212153
SVSJAX

Severe Weather Statement
National Weather Service Jacksonville FL
553 PM EDT Sun Aug 21 2022

FLC031-109-212203-
/O.EXP.KJAX.TO.W.0020.000000T0000Z-220821T2200Z/
St. Johns FL-Duval FL-
553 PM EDT Sun Aug 21 2022

...THE TORNADO WARNING FOR NORTHWESTERN ST. JOHNS AND SOUTHERN DUVAL
COUNTIES WILL EXPIRE AT 600 PM EDT...
    
The tornado threat has diminished and the Tornado Warning has been
cancelled. However, large hail and damaging winds remain likely and a
Severe Thunderstorm Warning remains in effect for the area.  However
gusty winds are still possible with this thunderstorm.

Remember, a Severe Thunderstorm Warning still remains in effect for
St Johns County.

LAT...LON 2999 8164 3001 8168 3003 8169 3007 8169
      3008 8168 3012 8168 3014 8169 3017 8169
      3016 8157 3011 8154
TIME...MOT...LOC 2153Z 065DEG 4KT 3011 8164 

$$

SANDRIK

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this tornado warning went out at Aug 21, 3:48 PM EDT, 1 hour 51 minutes earlier.

Area forecast discussion, Aug 21, 3:48 PM EDT, 1 hour 51 minutes before
Area Forecast Discussion
National Weather Service Jacksonville FL
348 PM EDT Sun Aug 21 2022

...INCREASING STORMINESS THIS WEEK...

.NEAR TERM...
(this evening and Tonight)
Issued at 246 PM EDT Sun Aug 21 2022

Sea breeze and airmass convection will continue to slowly press
inland across NE FL where pulse strong to severe storms will
continue to bring localized wet downburst potential with cooler
mid level temps (-8 degC at 500 mb) and drier mid level air in the
700-500 mb layer compared to yesterday with elevated DCAPE near
1000 J/kg across the Suwannee River Valley. The peak in strong to
severe storm potential is expected to focus between I-75 and
Highway late afternoon and into the evening hours, extending up
into SE GA where sea breeze and convective outflows merge. Storms
across SE GA will experience stronger WSW steering flow and drift
back toward the Atlantic coast through midnight while gradually
fading in coverage and intensity, while sea breeze collision
storms across FL will tend to be more erratic with storm motion
and will have a heavier rainfall threat potential under the
1000-700 mb mean ridge.

Precip will tapper off after midnight with lingering debris
clouds through the night as muggy temps fall into the low/mid 70s.

&&

.SHORT TERM...
(Monday and Tuesday)
Issued at 246 PM EDT Sun Aug 21 2022

The mean ridge across north-central FL begins to shift farther
south of the local area Monday as troughing deepens from the Great
Lakes southward down the spine of the Appalachians. This will
enable a surface front to begin to nose southward into GA through
Tuesday. Locally, this will translate into increasing WSW steering
flow with expansion of a deep moisture plume of PWAT > 2 inches
across GA Monday to across SE GA and NE FL into Tuesday. Sea
breezes will be active across NE FL Monday while convection over
GA will be more synoptic driven with the approach of frontal
forcing and deeper moisture, with stronger convection focusing
near the Highway 301 and I-95 corridors in the afternoon and
evening. By Tuesday, elevated rain chances will shift across NE FL
with the higher moisture content and the surface front edging
even farther south. The main t'storm hazards this period will
continue to be locally heavy rainfall with strong wet microburst
potential (gusts 40-50 mph) in boundary mergers mainly in the
afternoon and evening.

High temperatures will begin to moderate back toward climo values
Monday across SE GA with more cloud cover as the front approaches
ranging in the upper 80s to low 90s. The warmest temps of the work
week are expected across NE FL Monday afternoon in the low 90s
before convective outflows cool things down. By Tuesday, more
expansive cloud cover and storminess will temper highs in the
upper 80s to near 90s for most areas. Muggy, near to above normal
lows will continue to range in the 70s.

&&

.LONG TERM...
(Wednesday through next Saturday)
Issued at 246 PM EDT Sun Aug 21 2022

A wet, stormy pattern is expected this period as an inverted
surface trough lifts northward across the FL peninsula Wednesday
then phases and lingers with the lingering surface front across
the southern tier of GA into the weekend. Aloft, the mid/upper
level trough axis extending from the Great Lakes to the central
Gulf Coast deepens Wednesday into Thursday, with very moist SW
flow and lobes of PVA advecting over the local area. At this time,
a couple of more potential short waves are expected to lift over
the local area late Wed and again Thu, which will bring localized
heavy rainfall potential near and just south of the wavering
trough axis expected over the local area. Daily rain chances trend
above normal in the 60-80% range in the extended period for most
areas given the anticipated wet, active pattern.

High temperatures will trend near to below normal in the 80s with
muggy lows in the 70s.

&&

.AVIATION...
(18Z TAFS)
Issued at 1240 PM EDT Sun Aug 21 2022

Atlantic sea breeze is just beginning to push inland to the
coastal TAF sites and will shift further inland later this
afternoon. Showers and storms are expected at all TAF sites and
have placed TEMPO groups in the 19-24Z time frame for the most of
the NE FL TAF sites along with SSI as SW flow pushes storms back
towards the SE GA coast in the early evening hours. Have included
gusty winds to 25 knots and possible MVFR CIGS/VSBYS in this storm
activity. Activity should fade in the 00-03Z time frame with VFR
conds by the end of the period with the usual convective mid/high
level debris clouds.

&&

.MARINE...
Issued at 246 PM EDT Sun Aug 21 2022

High pressure will extend across north-central Florida through
Monday with light southerly flow over the local waters with daily
sea breezes. Tuesday a surface front edges south across Georgia
then Wednesday an inverted trough moves west across the FL
peninsula. Surface troughs will linger across the local waters
through late week with high pressure NE of the region. This will
bring a more ESE wind flow and increase storminess over the local
waters.

Rip Current Risk: Moderate through Monday.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  73  89  72  86 /  60  80  70  50
SSI  77  89  75  87 /  40  70  60  50
JAX  74  93  72  90 /  40  70  60  70
SGJ  75  90  74  88 /  20  50  50  60
GNV  72  92  71  91 /  60  80  60  80
OCF  74  93  74  91 /  50  70  50  70

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...None.
GA...None.
&&

In the hours before

Special weather statement, Aug 21, 4:55 PM EDT, 44 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
455 PM EDT Sun Aug 21 2022

FLZ125-325-212130-
South Central Duval FL-Coastal Duval FL-
455 PM EDT Sun Aug 21 2022

...A strong thunderstorm will impact portions of southeastern Duval
County through 530 PM EDT...

At 455 PM EDT, Doppler radar was tracking a strong thunderstorm near
Bayard, or near Mandarin, moving south at 10 mph.

HAZARD...Wind gusts of 45 to 55 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Mandarin, Baymeadows and Bayard.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3010 8145 3010 8154 3012 8154 3012 8157
      3013 8160 3012 8168 3013 8169 3026 8162
      3022 8144 3011 8144
TIME...MOT...LOC 2055Z 013DEG 7KT 3018 8155

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...55 MPH

SANDRIK
Special weather statement, Aug 21, 4:59 PM EDT, 40 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
459 PM EDT Sun Aug 21 2022

FLZ232-212115-
Western Clay FL-
459 PM EDT Sun Aug 21 2022

...A strong thunderstorm will impact portions of northwestern Clay
County through 515 PM EDT...

At 459 PM EDT, Doppler radar was tracking a strong thunderstorm over
Kingsley, or 7 miles east of Starke, moving northeast at 10 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Middleburg, Kingsley, Camp Blanding, Penney Farms and Asbury Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 2983 8192 2988 8205 3013 8205 3003 8177
TIME...MOT...LOC 2059Z 202DEG 7KT 2994 8199

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

SANDRIK
Local storm report, Aug 21, 5:00 PM EDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
500 PM EDT SUN AUG 21 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     TSTM WND GST     1 NE UNIVERSITY OF FLOR 29.65N 82.35W
08/21/2022  M41 MPH          ALACHUA            FL   MESONET

            MESONET STATION 0663W 0.7 NE UNIVERSITY OF
            FLORIDA (WEATHERSTEM).

&&

SCC
Local storm report, Aug 21, 5:01 PM EDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
501 PM EDT SUN AUG 21 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0453 PM     TSTM WND GST     1 NW GAINESVILLE AIRPOR 29.70N 82.28W
08/21/2022  M40 MPH          ALACHUA            FL   ASOS

            ASOS STATION KGNV GAINESVILLE.

&&

SCC
Special weather statement, Aug 21, 5:08 PM EDT, 31 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
508 PM EDT Sun Aug 21 2022

FLZ031-212130-
Bradford FL-
508 PM EDT Sun Aug 21 2022

...A strong thunderstorm will impact portions of southeastern
Bradford County through 530 PM EDT...

At 508 PM EDT, Doppler radar was tracking a strong thunderstorm near
Starke, moving southwest at 10 mph.

HAZARD...Winds in excess of 40 mph, pea size hail, and minor
         flooding due to heavy rainfall.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible. Minor flooding due to heavy rainfall is possible.

Locations impacted include...
Starke, Keystone Heights and Hampton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 2975 8206 2976 8208 2978 8208 2978 8210
      2979 8212 2982 8213 2983 8214 2985 8220
      2985 8223 2997 8214 2992 8205 2972 8205
TIME...MOT...LOC 2108Z 027DEG 7KT 2988 8213

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

SANDRIK
Special weather statement, Aug 21, 5:20 PM EDT, 19 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
520 PM EDT Sun Aug 21 2022

FLZ033-325-212145-
South Central Duval FL-Inland St. Johns FL-
520 PM EDT Sun Aug 21 2022

...A strong thunderstorm will impact portions of northwestern St.
Johns and south central Duval Counties through 545 PM EDT...

At 519 PM EDT, Doppler radar was tracking a strong thunderstorm over
Switzerland, or over Fruit Cove, moving west at 15 mph.

HAZARD...Wind gusts of 45 to 55 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Fruit Cove, Mandarin and Switzerland.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 2999 8165 3001 8168 3003 8169 3007 8169
      3008 8168 3012 8168 3014 8169 3016 8169
      3014 8154 3011 8151 3007 8150
TIME...MOT...LOC 2119Z 078DEG 14KT 3009 8165

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH

SANDRIK

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 20, 8:38 PM EDTSpecial Weather StatementJAXAlachua52 min
Aug 20, 8:56 PM EDTSpecial Weather StatementJAXBaker49 min
Aug 20, 8:59 PM EDTSpecial Weather StatementJAXBradford46 min
Aug 20, 9:20 PM EDTSevere Thunderstorm WarningJAXAlachua, Bradford, Union25 min
Aug 20, 9:35 PM EDTSpecial Weather StatementJAXBaker, Union40 min
Aug 20, 9:42 PM EDTSpecial Weather StatementJAXBradford48 min
Aug 20, 9:54 PM EDTSpecial Weather StatementJAXBaker36 min
Aug 20, 10:16 PM EDTSpecial Weather StatementJAXBaker, Columbia29 min
Aug 20, 10:28 PM EDTSpecial Weather StatementJAXColumbia32 min
Aug 20, 10:44 PM EDTSpecial Weather StatementJAXBaker, Columbia46 min
Aug 21, 2:53 PM EDTSpecial Weather StatementJAXMarion22 min
Aug 21, 3:04 PM EDTSpecial Weather StatementJAXMarion26 min
Aug 21, 3:14 PM EDTSpecial Weather StatementJAXDuval16 min
Aug 21, 3:17 PM EDTSpecial Weather StatementJAXMarion13 min
Aug 21, 3:27 PM EDTSevere Thunderstorm WarningJAXMarion33 min
Aug 21, 3:58 PM EDTAreal Flood WarningJAXMarion3 hr
Aug 21, 4:06 PM EDTSpecial Weather StatementJAXMarion24 min
Aug 21, 4:18 PM EDTSpecial Weather StatementJAXAlachua12 min
Aug 21, 4:32 PM EDTSpecial Weather StatementJAXAlachua13 min
Aug 21, 4:54 PM EDTSpecial Weather StatementJAXAlachua36 min
Aug 21, 4:55 PM EDTSpecial Weather StatementJAXDuval35 min
Aug 21, 4:59 PM EDTSpecial Weather StatementJAXClay16 min
Aug 21, 5:08 PM EDTSpecial Weather StatementJAXBradford22 min
Aug 21, 5:20 PM EDTSpecial Weather StatementJAXClay25 min
Aug 21, 5:29 PM EDTSevere Thunderstorm WarningJAXDuval, Saint Johns31 min
Aug 21, 5:46 PM EDTSpecial Weather StatementJAXClay29 min
Aug 21, 5:56 PM EDTSpecial Weather StatementJAXClay19 min
Aug 21, 6:07 PM EDTSpecial Weather StatementJAXClay38 min

Nearby

Tornado Warnings in Florida, 2022Every tornado warning in 2022Tornadoes in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.